The McKean stochastic game driven by a spectrally negative Levy process

E Baurdoux, A E Kyprianou

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We consider the stochastic-game-analogue of McKean's optimal stopping problem when the underlying source of randomness is a spectrally negative Lévy process. Compared to the solution for linear Brownian motion given in Kyprianou (2004) one finds two new phenomena. Firstly the breakdown of smooth fit and secondly the stopping domain for one of the players 'thickens' from a singleton to an interval, at least in the case that there is no Gaussian component.
Original languageEnglish
Pages (from-to)174-197
Number of pages25
JournalElectronic Journal of Probability
Volume13
Publication statusPublished - 14 Feb 2008

Fingerprint

Optimal Stopping Problem
Stochastic Games
Lévy Process
Randomness
Breakdown
Brownian motion
Analogue
Interval
Lévy process
Stochastic games
Optimal stopping problem

Cite this

The McKean stochastic game driven by a spectrally negative Levy process. / Baurdoux, E; Kyprianou, A E.

In: Electronic Journal of Probability, Vol. 13, 14.02.2008, p. 174-197.

Research output: Contribution to journalArticle

@article{ee114755c4c14fe0b3b1dfbbb4bd31fb,
title = "The McKean stochastic game driven by a spectrally negative Levy process",
abstract = "We consider the stochastic-game-analogue of McKean's optimal stopping problem when the underlying source of randomness is a spectrally negative L{\'e}vy process. Compared to the solution for linear Brownian motion given in Kyprianou (2004) one finds two new phenomena. Firstly the breakdown of smooth fit and secondly the stopping domain for one of the players 'thickens' from a singleton to an interval, at least in the case that there is no Gaussian component.",
author = "E Baurdoux and Kyprianou, {A E}",
note = "ID number: ISI:000253771400001",
year = "2008",
month = "2",
day = "14",
language = "English",
volume = "13",
pages = "174--197",
journal = "Electronic Journal of Probability",
issn = "1083-6489",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - The McKean stochastic game driven by a spectrally negative Levy process

AU - Baurdoux, E

AU - Kyprianou, A E

N1 - ID number: ISI:000253771400001

PY - 2008/2/14

Y1 - 2008/2/14

N2 - We consider the stochastic-game-analogue of McKean's optimal stopping problem when the underlying source of randomness is a spectrally negative Lévy process. Compared to the solution for linear Brownian motion given in Kyprianou (2004) one finds two new phenomena. Firstly the breakdown of smooth fit and secondly the stopping domain for one of the players 'thickens' from a singleton to an interval, at least in the case that there is no Gaussian component.

AB - We consider the stochastic-game-analogue of McKean's optimal stopping problem when the underlying source of randomness is a spectrally negative Lévy process. Compared to the solution for linear Brownian motion given in Kyprianou (2004) one finds two new phenomena. Firstly the breakdown of smooth fit and secondly the stopping domain for one of the players 'thickens' from a singleton to an interval, at least in the case that there is no Gaussian component.

UR - http://www.scopus.com/inward/record.url?scp=39449111858&partnerID=8YFLogxK

UR - http://www.math.washington.edu/~ejpecp/viewarticle.php?id=1777&layout=abstract

M3 - Article

VL - 13

SP - 174

EP - 197

JO - Electronic Journal of Probability

JF - Electronic Journal of Probability

SN - 1083-6489

ER -